# SDR SWAA2022041211713

- Difficulty date: December 15, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Seal
- Condition: Cracked
- Location: R/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB FRONT SPAR UPPER SLIDE SEAL CRACKED / REMOVED R/H STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND REPLACED IAW AMM 53-31-31-400-802. 84036U; 13JAN20.
